# SDR 20010605CW007

- Difficulty date: April 24, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446925
- Condition: Cracked
- Location: Mlg Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN THE THREADS OF PORT NR 5.
